# SDR SWAA2012051604080

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 14,012 hours, 8,361 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 473925
- Part serial: 10925
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  AFT CARGO FIRE LIGHT FIRE BELL ILLUMINATED, SOUNDED CLIMBING THROUGH 17,000 FEET.  PUSHED THE LIGHT & ACTIVATED THE AGENT DISCHARGE & LIGHT & BELL WENT OUT APPROX 5 MINS LATER FIRE LIGHT & BELL CAME BACK ON & REMAINED ON FOR ABOUT 15 SECONDS.   DECLARED EMERGENCY & RETURNED TO PHX.  REMOVED AND REPLACED CARGO FIRE SUPPRESSION HALON BOTTLE PER MM.  REMOVED AND REPLACED AFT CAR FIRE DETECTION ELECTRONICS UNIT PER MM.
